Volume 11 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 10, 2213–2445
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – F
Fakhruddin, Najmuddin
A topological property of quasi-reductive group schemes
The algebraic dynamics of generic endomorphisms of $\mathbb{P}^n$
Fanelli, Andrea
Effective Matsusaka's theorem for surfaces in characteristic p
Fantechi, Barbara
Symmetric obstructions theories and Hilbert schemes of points on threefolds
Fehm, Arno
The existential theory of equicharacteristic henselian valued fields
Feigin, Evgeny
Quiver Grassmannians and degenerate flag varieties
Ferrand, Daniel
On the algebra of some group schemes
Ferretti, Andrea
The Chow ring of double EPW sextics
File, Daniel
Test vectors and central L-values for GL(2)
Finston, David
Proper triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations
Fiorenza, Domenico
L structures on mapping cones
Fiorilli, Daniel
Surpassing the ratios conjecture in the 1-level density of Dirichlet $L$-functions
Highly biased prime number races
Fisher, Thomas
Minimisation and reduction of 2-, 3- and 4-coverings of elliptic curves
Minimisation and reduction of 5-coverings of elliptic curves
Fité, Francesc
Sato--Tate distributions of twists of $y^2=x^5-x$ and $y^2=x^6+1$
Flach, Matthias
On the local Tamagawa number conjecture for Tate motives over tamely ramified fields
Ford, Kevin
On common values of phi(n) and sigma(m), II
The image of Carmichael's $\lambda$-function
Fourier, Ghislain
Posets, tensor products and Schur positivity
Fourquaux, Lionel
Triangulable $\mathcal O_F$-analytic $(\varphi_q,\Gamma)$-modules of rank 2
Fouvry, √Čtienne
On the Spiegelungssatz for the 4-Rank
On binary cyclotomic polynomials
New equidistribution estimates of Zhang type
Fraczek, Markus
Symmetries of the transfer operator for Γ0(N) and a character deformation of the Selberg zeta function for Γ0(4)
Frei, Christopher
Counting rational points over number fields on a singular cubic surface
Freitas, Nuno
Fermat's last theorem over some small real quadratic fields
Friedman, Robert
On the ample cone of a rational surface with an anticanonical cycle
Frolenkov, Dmitry
On the mean value of symmetric square L-functions
Fujino, Osamu
Base point free theorems---saturation, b-divisors, and canonical bundle formula---
Fulton, William